# SDR 2008UALA00238

- Difficulty date: January 12, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 38,820 hours, 4,782 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STAIR WELL CEILING EMERGENCY LIGHT BETWEEN MAIN DECK AND UPPER DECK & UPPER DECK CEILING EMERGENCY LIGHTS AT SEATS 13 & 17 ARE INOP.  RESECURED CONNECTOR.
